# SDR DALA1017663270

- Difficulty date: July 28, 2010
- Submitted: July 29, 2010
- Operation: Air carrier
- Aircraft: N370NW
- Make and model: Airbus A320-212
- Aircraft serial: 1037
- Aircraft time: 33,335 hours, 14,878 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING M-CHECK FOUND CORROSION ON SEAT TRACK AT Y765 BETWEEN FR18 & FR 20.  REPAIRED PER SRM 53-11-14, SRM 53-44-11.  SUPPLEMENTAL RECORD, REFERENCE CONTROL NUMBER DALA1017653270 2ND ENTRY.
